# SDR YENA2023101101234

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REPLACE FRAME FOOT 43 LH DUE TO CRACK OUT OF LIMITS IN PASSENGER CABIN; REF AEROMAN NR 2023-483107 WO: 2023 276/1, REMOVED AND REPLACED FITTING FRAME AND FRAME FOOT LOC FRAME 43 LH SIDE BTW STRINGER 18 AND 24 PASSENGER CABIN I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG R53370232 TOOLS USED TORQUE 3/8 5-75 LB/FT P/N QD2FR75B, S/N: 0721718303 DUE DATE JUN-26-2024, EDDY CURRENT EQUIPMENT P/N: NORTE 500; S/N: 00X11290U021704; DUE DATE: MAR-12-2024.DONE BY J. OSORIO 901024.
